# SDR Z5FA071411N606CS

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N606CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800061
- Aircraft time: 4,935 hours, 3,184 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spacer
- Part number: 67420519
- Condition: Worn
- Location: Mlg
- Part time: 4,935 hours, 3,184 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING LEG, AFTER TAKEOFF WHEN GEAR WAS RETRACTED, GEAR UNSAFE LIGHT REMAINED ON AND NOISE WAS COMING FROM NOSE GEAR AREA. CREW ELECTED TO DIVERT TO SERVICE FACILITY.  LANDING GEAR WAS EXTENDED AND ALL 3 GREEN LIGHTS WERE OBSERVED.  ACFT LANDED WITHOUT INCIDENT. MX TROUBLESHOT SYS AND FOUND WORN NOSE GEAR TORQUE LINK SPACER.  TORQUE LINK SPACER WAS REPLACED WITH NEW PART, GEAR RETRACTION TEST PERFORMED SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
